American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Michael Drmota and Stefan Gerhold. Disproof of a conjecture by Rademacher on partial fractions. Proc. Amer. Math. Soc. Ser. B 1 (2014) 121-134.
Abstract, references, and article information
View Article: PDF

[2] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[4] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[5] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[6] Sai-Yu Liu, R. Wong and Yu-Qiu Zhao. Uniform treatment of Darboux's method and the Heisenberg polynomials. Proc. Amer. Math. Soc. 141 (2013) 2683-2691.
Abstract, references, and article information   
View Article: PDF

[7] Jeffery C. DiFranco and Peter D. Miller. The semiclassical modified nonlinear Schr\"odinger equation II: Asymptotic analysis of the Cauchy problem. The elliptic region for transsonic initial data. Contemporary Mathematics 593 (2013) 29-81.
Book volume table of contents   
View Article: PDF

[8] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[9] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[10] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[11] J. S. Brauchart, D. P. Hardin and E. B. Saff. The next-order term for optimal Riesz and logarithmic energy asymptotics on the sphere. Contemporary Mathematics 578 (2012) 31-61.
Book volume table of contents   
View Article: PDF

[12] Esther Garcia and José L. López. The Appell’s function $F_{2}$ for large values of its variables. Quart. Appl. Math. 68 (2010) 701-712. MR 2761511.
Abstract, references, and article information
View Article: PDF

[13] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF

[14] Franz Peherstorfer. Extremal problems of Chebyshev type. Proc. Amer. Math. Soc. 137 (2009) 2351-2361. MR 2495269.
Abstract, references, and article information   
View Article: PDF

[15] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF

[16] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[17] J. A. Adell and P. Jodrá. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008) 3631-3644. MR 2386240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chelo Ferreira and José L. López. The Lambert transform for small and large values of the transformation parameter. Quart. Appl. Math. 64 (2006) 515-527. MR 2259052.
Abstract, references, and article information
View Article: PDF

[19] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Wong and Wenjun Zhang. Uniform asymptotics for Jacobi polynomials with varying large negative parameters--- a Riemann-Hilbert approach. Trans. Amer. Math. Soc. 358 (2006) 2663-2694. MR 2204051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF

[22] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] José L. López and Ester Pérez Sinusía. Asymptotic approximation of singularly perturbed convection-diffusion problems with discontinuous derivatives of the Dirichlet data. Quart. Appl. Math. 63 (2005) 527-543. MR 2169032.
Abstract, references, and article information
View Article: PDF

[24] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Berry. Making light of mathematics. Bull. Amer. Math. Soc. 40 (2003) 229-237. MR 1962297.
Abstract, references, and article information   
View Article: PDF

[28] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3